Alert archive / Florida / Freeze Warnings in 2011

Freeze Warning 9, NWS Jacksonville, FL

February 11, 2011Gilchrist County, Suwannee County, Florida

NWS Jacksonville, FL issued this freeze warning at Feb 11, 2011, 1:09 PM EST for Gilchrist County, Suwannee County, Florida. It took effect at Feb 12, 2011, 4:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 1:09 PM EST (18:09 UTC)
In effect from
Feb 12, 2011, 4:00 AM EST
Expired
Feb 12, 2011, 8:00 AM EST
In force
4 hr
Issued by
NWS Jacksonville, FL

Counties Gilchrist County, FL, Suwannee County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WWUS72 KJAX 111809
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
109 PM EST FRI FEB 11 2011

FLZ020-021-121300-
/O.UPG.KJAX.FZ.A.0007.110212T0900Z-110212T1300Z/
/O.NEW.KJAX.FZ.W.0009.110212T0900Z-110212T1300Z/
/O.NEW.KJAX.FZ.A.0008.110213T0900Z-110213T1400Z/
HAMILTON-SUWANNEE-
INCLUDING THE CITIES OF...JASPER...LIVE OAK
109 PM EST FRI FEB 11 2011

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY SATURDAY MORNING FOR
AROUND 2 TO 4 HOURS. PATCHY FROST WILL BE POSSIBLE IN SHELTERED
AREAS.

ON SATURDAY NIGHT...SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 3
TO 5 HOURS. DUE TO LIGHTER WINDS AND MORE MOISTURE...AREAS OF
FROST ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ022-035-121300-
/O.NEW.KJAX.FZ.W.0009.110212T0900Z-110212T1300Z/
/O.NEW.KJAX.FZ.A.0008.110213T0900Z-110213T1400Z/
COLUMBIA-GILCHRIST-
INCLUDING THE CITIES OF...LAKE CITY...TRENTON
109 PM EST FRI FEB 11 2011

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY SATURDAY MORNING FOR
AROUND 2 TO 4 HOURS. PATCHY FROST WILL BE POSSIBLE IN SHELTERED
AREAS.

ON SATURDAY NIGHT...SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 3
TO 5 HOURS. DUE TO LIGHTER WINDS AND MORE MOISTURE...AREAS OF
FROST ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ023-030-121300-
/O.NEW.KJAX.FZ.A.0008.110213T0900Z-110213T1400Z/
BAKER-UNION-
INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER
109 PM EST FRI FEB 11 2011

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

ON SATURDAY NIGHT...SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 3
TO 5 HOURS. DUE TO LIGHTER WINDS AND MORE MOISTURE...AREAS OF
FROST ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

PP
2 follow-up statements
639 
WWUS72 KJAX 120643
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 AM EST SAT FEB 12 2011

FLZ020>022-035-122200-
/O.EXT.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/
/O.CON.KJAX.FZ.W.0009.110212T0900Z-110212T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...TRENTON
143 AM EST SAT FEB 12 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST
THIS MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING FOR
AROUND 2 TO 4 HOURS. AREAS OF FROST ARE EXPECTED.

SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 6 TO 8 HOURS TONIGHT
WITH MINIMUM VALUES IN THE MID TO UPPER 20S. AREAS OF FROST ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ031-036-040-122200-
/O.EXB.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/
BRADFORD-ALACHUA-MARION-
INCLUDING THE CITIES OF...STARKE...GAINESVILLE...OCALA
143 AM EST SAT FEB 12 2011

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 5 TO 7 HOURS TONIGHT
WITH MINIMUM VALUES IN THE UPPER 20S. AREAS OF FROST ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ024-025-032-037-122200-
/O.EXB.KJAX.FZ.A.0008.110213T0800Z-110213T1400Z/
NASSAU-DUVAL-CLAY-PUTNAM-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...PALATKA
143 AM EST SAT FEB 12 2011

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 4 TO 6 HOURS TONIGHT
WITH MINIMUMS AROUND 30 DEGREES INLAND AND WEST OF THE SAINT JOHNS
RIVER. AREAS OF FROST ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ023-030-122200-
/O.EXT.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/
BAKER-UNION-
INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER
143 AM EST SAT FEB 12 2011

...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 5 TO 7 HOURS TONIGHT
WITH MINIMUM VALUES IN THE UPPER 20S. AREAS OF FROST ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

ENYEDI
863 
WWUS72 KJAX 121306 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
806 AM EST SAT FEB 12 2011

FLZ020>022-035-130015-
/O.EXP.KJAX.FZ.W.0009.000000T0000Z-110212T1300Z/
/O.CON.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...TRENTON
806 AM EST SAT FEB 12 2011

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING.

SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING FOR
AROUND 2 TO 4 HOURS. AREAS OF FROST ARE EXPECTED.

SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 6 TO 8 HOURS TONIGHT
WITH MINIMUM VALUES IN THE MID TO UPPER 20S. AREAS OF FROST ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ023-030-031-036-040-130015-
/O.CON.KJAX.FZ.A.0008.110213T0600Z-110213T1400Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE...
GAINESVILLE...OCALA
806 AM EST SAT FEB 12 2011

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 5 TO 7 HOURS TONIGHT
WITH MINIMUM VALUES IN THE UPPER 20S. AREAS OF FROST ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ024-025-032-037-130015-
/O.CON.KJAX.FZ.A.0008.110213T0800Z-110213T1400Z/
NASSAU-DUVAL-CLAY-PUTNAM-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...PALATKA
806 AM EST SAT FEB 12 2011

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

SUB-FREEZING TEMPERATURES ARE EXPECTED FOR 4 TO 6 HOURS TONIGHT
WITH MINIMUMS AROUND 30 DEGREES INLAND AND WEST OF THE SAINT
JOHNS RIVER. AREAS OF FROST ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Feb 11, 9:00 AM EST, 4 hours 9 minutes earlier.

Area forecast discussion, Feb 11, 9:00 AM EST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 AM EST FRI FEB 11 2011

...BELOW NORMAL TEMPS TODAY...
...WARMER AND DRY NEXT WEEK...

.UPDATE...MSAS ANALYSIS SHOWS A FAIRLY TIGHT LOOKING LOW PRES
SYSTEM NEAR 1015 MB ABOUT 160 MILES EAST OF JACKSONVILLE. LOW
LEVEL FLOW OUT OF THE NNW CONTINUES WITH A BLANKET OF LOW CLOUDS
CONTINUING OVER MOST OF THE FORECAST AREA. PATCHY DRIZZLE MAY HAVE
PASSED OFFSHORE WITH RADAR LOOPS RELATIVELY CLEAR OVERLAND. UPPER
LEVELS FEATURES A BROAD TROUGH OVER THE ERN U.S. WITH THE TROUGH
EXPECTED TO PUSH EWD TODAY ALLOWING SFC LOW TO PULL AWAY FROM THE
FORECAST AREA THROUGH SAT. WHILE LLVL FLOW REMAINS NLY...MID LEVEL
FLOW FROM THE SW AND THE COOL AIRMASS IN PLACE WILL KEEP THE LOW
CLOUDS FROM DISSIPATING QUICKLY. ISENTROPIC LIFTING IS ALL BUT
DISSIPATED AND DOWNGLIDE WILL DOMINATE IN THE AFTN WITH SKIES FCST
TO BECOME PARTLY CLOUDY. FCST TEMPS LOOK ON TRACK WITH MID 50S TO
NEAR 60 AND HAVE ONLY SHAVED OFF ABOUT A DEG FROM THE HIGHS.

&&

.AVIATION...MVFR CIGS EXPECTED TO PREVAIL THROUGHOUT THE EARLY
AFTN WITH SKIES TO BECOME SCT BY MID TO LATE AFTN. SREF OUTPUT
SHOWS SOME CIGS POSSIBLE NEAR THE COAST AT 21Z BUT WITH DOWNGLIDE
AND LLVL NW FLOW THESE CIGS MAY BE MOVING OUT RELATIVELY QUICKLY.

&&

.MARINE...SEAS REPORT AT 41012 IS 6.2 FT ATTM WITH OTHER BUOYS AT
SOLID 5 FT. GIVEN THE NNW WIND AT 41012 AT 19G23KT (WHICH IS ABOVE
GUIDANCE SPEEDS) AND CURRENT INTERACTIONS WILL ISSUE SHORT FUSE
SCA FOR OFFSHORE WATERS INTO THIS EVENING. IN ADDITION...BLEND OF
SWAN AND WNA GUIDANCE SHOWS 6-7 FT DOMINATING ABOUT 40-60 NM
OFFSHORE TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  55  30  60  31 /   0   0   0   0
SSI  53  37  58  37 /  10   0   0   0
JAX  57  35  61  33 /  10   0   0   0
SGJ  56  39  60  38 /  10   0   0   0
GNV  60  34  62  32 /  10   0   0   0
OCF  61  35  62  33 /  10   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM TO 7 PM EST SATURDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     HAMILTON-SUWANNEE.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

SHASHY/KEEGAN
Hazardous weather outlook, Feb 11, 2:16 AM EST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 AM EST FRI FEB 11 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120815-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
216 AM EST FRI FEB 11 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WATCH FOR HAMILTON AND SUWANNEE COUNTIES TONIGHT...

...MODERATE RISK OF RIP CURRENTS TODAY...

HIGH PRESSURE OVER THE GULF COAST REGION WILL FOCUS A DRY AND COLD
AIRMASS OVER THE LOCAL AREA TONIGHT. FREEZING TEMPERATURES ARE
EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA AND THE SUWANNEE
RIVER VALLEY OF NORTH FLORIDA. A FREEZE WATCH HAS BEEN ISSUED FOR
HAMILTON AND SUWANNEE COUNTIES IN NORTH FLORIDA DUE TO DURATIONS OF
SUB-FREEZING TEMPERATURES OVER 2 HOURS. PATCHY FROST WILL BE
POSSIBLE IN SHELTERED AREAS. WIND CHILLS SATURDAY MORNING WILL BE
IN THE MID TO UPPER 20S INLAND.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY. REFER TO THE SURF
ZONE FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

A LIGHT FREEZE AND PATCHY FROST ARE EXPECTED AGAIN SATURDAY NIGHT
ACROSS SOUTHEAST GEORGIA AND INLAND AREAS OF NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 1:38 AM ESTFreeze WatchJAXSuwannee12 hr
Feb 11, 2:17 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more41 hr
Feb 11, 9:04 AM ESTSmall Craft AdvisoryJAX30 hr
Feb 11, 1:09 PM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr
Feb 11, 2:27 PM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr

Nearby

Freeze Warnings in Florida, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.